GLP-1 Hair Loss May Be More than Temporary - Medical Republic
4 Articles
4 Articles
Nail detachment and hair loss have been linked to weight loss drugs. Should you worry?
Taking GLP-1 weight loss drugs? A new study has linked their use to nail detachment, discolouration and hair loss. Two experts explain what the findings mean, what else could cause these changes and when to consult a doctor.
Hair loss ☆ Photo: Magnificent Wire spread across the pillow, on the floor, in the bath and in the brush have become part of the reports of those who use the medicine Mounjaro. But how does this hair loss treat?There are today four treatment pillars for hair loss, according to doctor Ana Cláudia Barbosa, also specialist in hair diseases. The pillars include oral medication, topical medications, regenerative medicine and hair procedures. But firs…
Þyngdarhandlinguarlyf geta increased chance á að niglur losni frá naglabeði ognyðri nýrri úðið. Nearly 40% of the participants who used GLP-1 weight control drugs found their nails loosened from the nails compared to 9% of people who did not take such drugs. Not only drugs like Ozempic and Wegovy, which are intended for the treatment of diabetes and weight loss, have increased significantly in the last year. The participants were from France, th…
Coverage Details
Bias Distribution
- 100% of the sources lean Left
Factuality
To view factuality data please Upgrade to Premium








